Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Some interlacing results for the eigenvalues of distance-regular graphs

Title
Some interlacing results for the eigenvalues of distance-regular graphs
Authors
Bang, SJKoolen, JH
POSTECH Authors
Koolen, JH
Date Issued
Jan-2005
Publisher
SPRINGER
Keywords
distance-regular graph; interlacing; eigenvalues
URI
http://oasis.postech.ac.kr/handle/2014.oak/29671
ISSN
0925-1022
Article Type
Article
Citation
DESIGNS CODES AND CRYPTOGRAPHY, 34, 2-3, 173, 186
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 KOOLEN, JACOBUS H
Dept of Mathematics
Read more

Views & Downloads

Browse